# SDR ASOA2012070601867

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 16,975 hours, 15,770 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Unserviceable
- Location: Nlg
- Part time: 986,256 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COMPLETED LANDING CHECKLIST, NOTICED THE NOSE GEAR INDICATOR SHOWED YELLOW DASHED BOX FOLLOWED BY RED DASHED BOX FOLLOWED BY ASSOCITATED MESSAGES.  FOLLOWED QRH PROCEDURES.  AFTER THIRD ATTEMPT TO LOWER GEAR, HAD 3 GREEN INDICATIONS.  LANDED WITHOUT INCIDENT.  EMERGENCY DECLARED.  R & R NLG UPLOCK IAW AMM 32-32-05.  OPS CHECKED GOOD,
